The continuous classical Heisenberg ferromagnet equation with in-plane asymptotic conditions. II. IST and closed-form soliton solutions

Demontis, Francesco, Ortenzi, Giovanni, Sommacal, Matteo and van der Mee, Cornelis (2019) The continuous classical Heisenberg ferromagnet equation with in-plane asymptotic conditions. II. IST and closed-form soliton solutions. Ricerche di Matematica, 68 (1). pp. 163-178. ISSN 0035-5038

[img]
Preview
Text
Demontis et al - The continuous classical Heisenberg ferromagnet equation with in-plane asymptotic conditions pt 2 AAM.pdf - Accepted Version

Download (388kB) | Preview
Official URL: https://doi.org/10.1007/s11587-018-0395-7

Abstract

A new, general, closed-form soliton solution formula for the classical Heisenberg ferromagnet equation with in-plane asymptotic conditions is obtained by means of the inverse scattering transform technique and the matrix triplet method. This formula encompasses the soliton solutions already known in the literature as well as a new class of soliton solutions (the so-called multipole solutions), allowing their classification and description. Examples from all classes are provided and discussed.

Item Type: Article
Uncontrolled Keywords: Classical Heisenberg ferromagnet equation, Soliton solutions, Inverse scattering transform, Magnetic droplet, Ferromagnetic materials
Subjects: F300 Physics
G100 Mathematics
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: Paul Burns
Date Deposited: 04 Jun 2018 08:41
Last Modified: 07 Jun 2019 10:45
URI: http://nrl.northumbria.ac.uk/id/eprint/34456

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence